# SDR PIDA07027

- Difficulty date: April 27, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 49,122 hours, 28,676 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, NOTED CORROSION ON THE UPPER CORD OF THE BS 344 FLOORBEAM FROM LBL 50 TO RBL 16.  INSTALLED REPLACEMENT SECTION OF -T- CAP PER SRM 53-10-09.
